EconPapers    
Economics at your fingertips  
 

Optimal Design of Gearless Flux-Switching Generator with Ferrite Permanent Magnets

Vladimir Prakht, Vladimir Dmitrievskii and Vadim Kazakbaev
Additional contact information
Vladimir Prakht: Department of Electrical Engineering and Electric Technology Systems, Ural Federal University, 620002 Yekaterinburg, Russia
Vladimir Dmitrievskii: Department of Electrical Engineering and Electric Technology Systems, Ural Federal University, 620002 Yekaterinburg, Russia
Vadim Kazakbaev: Department of Electrical Engineering and Electric Technology Systems, Ural Federal University, 620002 Yekaterinburg, Russia

Mathematics, 2020, vol. 8, issue 2, 1-14

Abstract: In this paper, the optimal design of the Flux-Switching Generator with ferrite magnets based on a two-mode substituting load profile for a gearless wind generator is considered. A one-criterion Nelder-Mead method is used to optimize the generator design. The optimization function is constructed mainly so as to minimize the average losses in the generator and the required AC–DC converter power. Also, the Flux-Switching Generator torque-ripple and the ferrite magnets volume are minimized. Using substituting profiles instead of initial ones reduces the calculation efforts substantially. The paper contains the analysis of the optimal design of the Flux-Switching Generator with ferrite magnets.

Keywords: annual energy production; direct-driven wind generator; electric machine design; gearless machines; flux-switching generator; flux-switching machines; optimal design; mathematical modeling; special electric machines; variable speed generators; wind generators (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/8/2/206/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/2/206/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:2:p:206-:d:317297

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:8:y:2020:i:2:p:206-:d:317297